Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i4.10
pages 1-11

To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter

Alexander G. Nakonechnyi
Kiev National Taras Shevchenko University, Kiev
Maxim N. Veres
Kiev National Taras Shevchenko University, Ukraine

SINOPSIS

The estimation problems of parameters of algebraic equations with a matrix dependent on parameter and complex coefficients with unknown right-hand sides are considered. Under certain restrictions the optimal estimate theorems are proved, the equations are obtained by which minimax estimates and estimation errors are obtained.


Articles with similar content:

ABOUT CONSTRUCTION OF FLAT BODIES WITH INCREASED CRITICAL MACH NUMBER
TsAGI Science Journal, Vol.47, 2016, issue 6
Sergey Alexandrovich Takovitskii
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Nonlinear Parametric Identification Based on the Generalized Probabilistic Criteria
Journal of Automation and Information Sciences, Vol.40, 2008, issue 5
Sergey V. Sokolov, Pavel A. Kucherenko
ON THE SCATTERING OF SURFACE WAVES BY UNDERWATER OBSTACLES
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 4
T. M. Shcherbak, N. S. Gorodetska, V. I. Nikishov